# SDR MALA010782

- Difficulty date: November 22, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- System (JASC): 5220 · Emergency Exits
- Part: Wire
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 2888, EMERGENCY EXIT COVER ON THE RT FWD DOOR HAS SAFETY WIRE BROKEN.  MAINTENANCE REINSTALLED COVER AS NEEDED, AND SAFETIED AS REQUIRED, ALL CHECKS GOOD.
